# SDR PG9R103181

- Difficulty date: May 15, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N453NW
- Make and model: Snias AS350B2
- Aircraft serial: 2475
- Engine: Tmeca ARRIEL1
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake
- Part number: 350A32501000
- Condition: Warped
- Location: Rotor Brake
- Part time: 165 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT WAS INSTALLED ON MGB ASSY, SN M2518.  ROTOR BRAKE ASSY, SN M1546 OF UNIT 350A32001100, SNM2518.  ROTOR BRAKE WARPED.  (REF; AEC WO NR 79881  4/7/03)
